[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IPp] time on site

He could be reacting to the material in the cannula or one of it
preparation agents. Some people solve this problem by changing to a
different type of set. Don't overlook the possibility of an allergy
to something in the adhesive that holds the set in place.
email @ redacted

This is true!:O)  We've switched to the Softsets (from the Tenders) and he
had more skin problems with that adhesive but we've solved that by putting
IV3000 down first.  He is terribly allergic to Mastisol so we can't use
that.  Btw, we tried the Rapids and had the same results so I don't think
it's the cannula.  My mother's instinct tells me the H is irritating him.  I
remember on MDIs how he'd c/o of the H hurting when injected.  Of course
ymmv as this may not be the answer for anyone else!:O)

Take care,
Amy-mom to Yler-9, Riley-6 1/2 (dx'd 7-1-99&pumpimg 21 mos), Mason-4, Cailin
Rose-almost 3, & Lane-3 mos
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml